# SDR UPS98226213

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 2810 · Fuel Storage
- Part: Doubler
- Part number: 382221
- Condition: Corroded
- Location: Nr 1 Tank
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FUEL LEAK AT NR 1 TANK OVERWING REFUELING AREA ON INVESTIGATION, ADAPTER FILLER AND INTERNAL DOUBLER FOUND CORRODED.  REPLACED CORRODED PARTS IAW DRAWING 65-19299.
